Flood, Muhlenberg
- When
- December 17, 4:00 PM CST to December 23, 11:00 AM CST
- Where
- Muhlenberg County, Paradise to 0.62 mi ESE of Martwick
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 37.270, -86.980
Another rise on the rivers occurred during the second half of the month due to heavy rain across the central part of Kentucky. This produced another round of minor flooding in the Ohio River basin.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
Another rise on the rivers occurred during the second half of the month due to heavy rain across the central part of Kentucky. This produced another round of minor flooding in the Ohio River basin. The flooding on parts of the Green and Ohio Rivers was minor, affecting mainly dormant agricultural fields.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Dec 17, 2:35 PM CST, 1 hour 25 minutes earlier.
Area Forecast Discussion National Weather Service Paducah KY 235 PM CST Tue Dec 17 2019 .SHORT TERM...(Tonight through Thursday night) Issued at 235 PM CST Tue Dec 17 2019 Dry and cold conditions are expected through Wednesday night, followed by slight moderation on Thursday. The main issue tonight and Wednesday is the potential for low stratus clouds to develop or move into our region. The clouds would of course impact temperatures. Visible satellite imagery indicates the southern edge of the snowpack is just north of a Mt. Carmel IL to Mt. Vernon IL to Perryville MO line. The snowpack will indirectly affect temps until the northwest low-level flow backs more westerly or southwesterly. As of 20z, a large area of low stratus clouds blanketed much of northern and western Missouri, as well as central Illinois. The leading edge of the stratus was creeping east toward the kstl metro area. The low levels are already moist over the lower Ohio Valley, as evidenced by the broken stratocumulus deck. Nocturnal cooling will favor persistence and/or development of low clouds through the early morning hours. Forecast model soundings for kevv from the rap model indicate low stratus will occur there after midnight and linger through at least mid-morning Wed. The models are the most bullish on low clouds along and north of a kmdh to Madisonville line late tonight into Wed. Will follow that trend in the forecast, though low stratus is possible anywhere by late tonight. Along with that, some flurries or freezing drizzle cannot be ruled out, but any impacts are a very low probability. On Wednesday, the idea is that any low clouds will mix out in the afternoon. Climatologically, this would be hard to accomplish with the sun near its lowest angle of the year. Highs will range from near freezing along the Interstate 64 corridor to near 40 along the Tennessee border. On Thursday, southwest winds on the back side of the surface high will dry out the low levels. Mainly sunny skies are expected Thursday. High temperatures will be in the mid to upper 40s. Despite the south flow aloft, lows should be down in the 20s Thursday night. Decoupling of the boundary layer is hard to avoid on these long December nights. .LONG TERM...(Friday through Tuesday) Issued at 155 PM CST Tue Dec 17 2019 By Fri, the mid/upper flow across the CONUS is forecast to split into northern and southern streams across the country's midsection. By the middle of the weekend, the northern stream will be in a broad trof pattern. Meanwhile, the southern stream will develop a vigorous low pressure system which is progged to steadily move across the Deep South, missing the PAH forecast area, according to most of the deterministic models, ensemble means, and most GEFS members. The CMC was the odd model out with a solution more reluctant to split the trof energy. Cloudiness is expected to increase somewhat across our region early, dissipating by the end of the weekend. Measurable pcpn associated with the Dixie system is unlikely to occur in our region, with an axis of high surface pressure that should be more-or-less in place over our region through Day 7. The presence of this feature will be more conducive to a dry forecast than not. Another effect will be relatively light winds. Post-weekend, a strong ridge aloft is progged to build across the country's midsection. This will result in a ramp-up of the slow warming trend already occurring in the extended period. Highs of 60 degrees appear possible near the TN state line by Day 6 and Day 7 under plentiful sunshine. Lows should be mostly above freezing by Day 7. Nice, but not very much like Christmas Eve. && .AVIATION... Issued at 1158 AM CST Tue Dec 17 2019 Skies cleared out across most of se Missouri and srn Illinois by 18z. The back edge of the mvfr cigs has slowed down near the Ohio River. As a result, kevv/kowb/kpah may continue with mvfr cigs through part of the afternoon. The tafs will be amended as needed to account for any delays in the clearing trend. Another area of low clouds over western and northern Missouri is making slow eastward progress. These clouds bear watching. Some potential exists for widespread mvfr cigs again tonight and Wednesday. At this time, it appears to be a low probability. Northwest winds around 10 kt will become light this evening. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...MY LONG TERM...DB AVIATION...MY
Hazardous Weather Outlook National Weather Service Paducah KY 306 PM CST Tue Dec 17 2019 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-182115- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 306 PM CST Tue Dec 17 2019 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Minor flooding is expected to develop on portions of the Ohio and Green Rivers late this week into the weekend. Refer to river flood warnings and statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. York
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
325 PM CST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 SW THOMPSONVILLE 37.90N 88.78W
12/17/2019 M1.0 INCH FRANKLIN IL CO-OP OBSERVER
CO-OP OBSERVER STATION WFRI2 1.5 SW
THOMPSONVILLE.
0700 AM SNOW 3 NNE MURPHYSBORO 37.81N 89.32W
12/17/2019 M1.0 INCH JACKSON IL COCORAHS
COCORAHS STATION IL-JK-19 MURPHYSBORO IL 2.8
NNE.
0900 AM SNOW 7 WNW DIX 38.47N 89.07W
12/17/2019 M0.8 INCH JEFFERSON IL COCORAHS
COCORAHS STATION IL-JF-8 WALNUT HILL IL 1
WSW.
0800 AM SNOW 1 NW PRINCETON 38.37N 87.58W
12/17/2019 M0.8 INCH GIBSON IN COCORAHS
COCORAHS STATION IN-GB-13 PRINCETON IN 1.0
NW.
0700 AM SNOW 1 SSE COBDEN 37.52N 89.25W
12/17/2019 M0.7 INCH UNION IL COCORAHS
COCORAHS STATION IL-UN-6 COBDEN IL 0.8 SSE.
0708 AM SNOW 2 NNE PHILLIPSTOWN 38.17N 88.01W
12/17/2019 M0.5 INCH WHITE IL COCORAHS
COCORAHS STATION IL-WH-4 CROSSVILLE 3.0 E.
0700 AM SNOW 1 ENE CARBONDALE 37.73N 89.20W
12/17/2019 M0.5 INCH JACKSON IL CO-OP OBSERVER
CO-OP OBSERVER STATION MDHI2 CARBONDALE IL
SEWAGE PLANT.
0700 AM SNOW 6 WNW EVANSVILLE 38.02N 87.64W
12/17/2019 M0.5 INCH VANDERBURGH IN COCORAHS
COCORAHS STATION IN-VN-9 EVANSVILLE IN 5.9
WNW.
0625 AM SNOW 1 W CARBONDALE 37.72N 89.24W
12/17/2019 M0.5 INCH JACKSON IL COCORAHS
COCORAHS STATION IL-JK-24 CARBONDALE 1.2 W.
0700 AM SNOW 3 NW POSEYVILLE 38.20N 87.82W
12/17/2019 M0.4 INCH POSEY IN COCORAHS
COCORAHS STATION IN-PS-1 POSEYVILLE IN 2.8
NW.
0700 AM SNOW 2 N PINCKNEYVILLE 38.10N 89.38W
12/17/2019 M0.4 INCH PERRY IL CO-OP OBSERVER
CO-OP OBSERVER STATION PNKI2 PINCKNEYVILLE 2
N.
0800 AM SNOW 4 NW BONNIE 38.25N 88.95W
12/17/2019 M0.3 INCH JEFFERSON IL COCORAHS
COCORAHS STATION IL-JF-10 MOUNT VERNON 5.2
SSW.
0700 AM SNOW FRANCISCO 38.33N 87.45W
12/17/2019 M0.3 INCH GIBSON IN COCORAHS
COCORAHS STATION IN-GB-9 FRANCISCO IN 0.1
SE.
0700 AM SNOW 5 WNW ELLSINORE 36.97N 90.82W
12/17/2019 M0.3 INCH CARTER MO COCORAHS
COCORAHS STATION MO-CT-1 ELLSINORE MO 4.8
WNW.
0700 AM SNOW 3 NW OWENSBORO 37.79N 87.17W
12/17/2019 M0.2 INCH DAVIESS KY COCORAHS
COCORAHS STATION KY-DV-9 OWENSBORO KY 3 WNW.
0700 AM SNOW HENDERSON 37.83N 87.58W
12/17/2019 M0.2 INCH HENDERSON KY COCORAHS
COCORAHS STATION KY-HS-1 HENDERSON KY 0.4
SSW.
0600 AM SNOW 1 WNW DEXTER 36.79N 89.97W
12/17/2019 M0.1 INCH STODDARD MO COCORAHS
COCORAHS STATION MO-ST-4 DEXTER 0.6 WNW.
0600 AM SNOW 1 ENE PETERSBURG 38.50N 87.26W
12/17/2019 M0.1 INCH PIKE IN COCORAHS
COCORAHS STATION IN-PK-1 PETERSBURG IN 1
ENE.
&&
SMITHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 PM CST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 WSW MURRAY 36.60N 88.34W
12/17/2019 M2.69 INCH CALLOWAY KY COCORAHS
COCORAHS STATION KY-CW-3 MURRAY KY 1 WSW.
1215 PM HEAVY RAIN 2 NE HOPKINSVILLE 36.88N 87.47W
12/17/2019 M2.61 INCH CHRISTIAN KY MESONET
MESONET STATION HLWK2 1.8 NE HOPKINSVILLE.
0600 AM HEAVY RAIN 4 N DONALDSON 36.81N 87.88W
12/17/2019 M2.54 INCH TRIGG KY CO-OP OBSERVER
CO-OP OBSERVER STATION CAZK2 CADIZ KY 4 SW.
0100 PM HEAVY RAIN 2 SE MURRAY 36.59N 88.30W
12/17/2019 M2.37 INCH CALLOWAY KY MESONET
MESONET STATION MURK2 1.6 SE MURRAY.
0700 AM HEAVY RAIN 1 SW HERNDON 36.70N 87.62W
12/17/2019 M2.29 INCH CHRISTIAN KY CO-OP OBSERVER
CO-OP OBSERVER STATION HRNK2 HERNDON KY 4
SW.
0700 AM HEAVY RAIN HOPKINSVILLE 36.86N 87.49W
12/17/2019 M2.23 INCH CHRISTIAN KY COCORAHS
COCORAHS STATION KY-CH-6 HOPKINSVILLE KY 0.3
NW.
1215 PM HEAVY RAIN 3 E HOPKINSVILLE 36.85N 87.43W
12/17/2019 M2.13 INCH CHRISTIAN KY MESONET
MESONET STATION HLBK2 3.4 E HOPKINSVILLE.
0600 AM HEAVY RAIN 2 WNW CADIZ 36.88N 87.85W
12/17/2019 M2.13 INCH TRIGG KY CO-OP OBSERVER
CO-OP OBSERVER STATION CADK2 CADIZ KY 2 NNW.
1230 PM HEAVY RAIN 5 N PEMBROKE 36.85N 87.35W
12/17/2019 M2.12 INCH CHRISTIAN KY MESONET
MESONET STATION HLHK2 5.2 N PEMBROKE.
0830 AM HEAVY RAIN 5 NNW FORT CAMPBELL NOR 36.72N 87.48W
12/17/2019 M2.12 INCH CHRISTIAN KY COCORAHS
COCORAHS STATION KY-CH-9 OAK GROVE KY 4.6
NW.
0600 AM HEAVY RAIN 5 W FULTON 36.51N 88.97W
12/17/2019 M2.09 INCH FULTON KY COCORAHS
COCORAHS STATION KY-FT-1 FULTON 5.0 W.
0221 PM HEAVY RAIN 3 SW GOLDON POND 36.78N 88.06W
12/17/2019 M2.04 INCH TRIGG KY MESONET
MESONET STATION LBLK2 GOLDEN POND KY.
0315 PM HEAVY RAIN 4 SE HERNDON 36.67N 87.56W
12/17/2019 M2.03 INCH CHRISTIAN KY MESONET
MESONET STATION EW0636 HERNDON KY.
0545 AM HEAVY RAIN 3 NNW CADIZ 36.90N 87.84W
12/17/2019 M1.99 INCH TRIGG KY COCORAHS
COCORAHS STATION KY-TG-3 CADIZ KY 2 NNW.
0302 PM HEAVY RAIN 4 SE ALLEGRE 36.88N 87.17W
12/17/2019 M1.87 INCH TODD KY MESONET
MESONET STATION DW3900 ELKTON KY.
0255 PM HEAVY RAIN 4 NNW MURRAY 36.67N 88.33W
12/17/2019 M1.77 INCH CALLOWAY KY MESONET
MESONET STATION AP881 MURRAY KY.
0700 AM HEAVY RAIN 1 WNW GUTHRIE 36.65N 87.18W
12/17/2019 M1.65 INCH TODD KY COCORAHS
COCORAHS STATION KY-TD-2 GUTHRIE KY 0.8 WNW.
0310 PM HEAVY RAIN 4 NE TRENTON 36.76N 87.21W
12/17/2019 M1.63 INCH TODD KY MESONET
MESONET STATION ZION ELKTON 5 SW.
0315 PM HEAVY RAIN 2 N HOPKINSVILLE 36.88N 87.49W
12/17/2019 M1.58 INCH CHRISTIAN KY MESONET
MESONET STATION HPKCH 1 N HOPKINSVILLE KY.
0301 PM HEAVY RAIN 5 ENE GRACEY 36.92N 87.58W
12/17/2019 M1.58 INCH CHRISTIAN KY MESONET
MESONET STATION FW2085 PRINCETON KY.
0311 PM HEAVY RAIN 2 WNW FORT CAMPBELL NOR 36.67N 87.50W
12/17/2019 M1.52 INCH CHRISTIAN KY AWOS
AWOS STATION KHOP FORT CAMPBELL KY.
0310 PM HEAVY RAIN 3 W SEDALIA 36.64N 88.66W
12/17/2019 M1.52 INCH GRAVES KY MESONET
MESONET STATION DW9711 MAYFIELD.
0700 AM HEAVY RAIN 1 SE MADISONVILLE 37.33N 87.50W
12/17/2019 M1.51 INCH HOPKINS KY COCORAHS
COCORAHS STATION KY-HP-13 MADISONVILLE KY
0.7 SE.
0310 PM HEAVY RAIN 1 W MURRAY 36.61N 88.34W
12/17/2019 M1.47 INCH CALLOWAY KY MESONET
MESONET STATION MRRY MURRAY 1 W.
0647 AM HEAVY RAIN NORTONVILLE 37.18N 87.45W
12/17/2019 M1.46 INCH HOPKINS KY COCORAHS
COCORAHS STATION KY-HP-12 NORTONVILLE KY.
1100 AM HEAVY RAIN 2 SSW ELKTON 36.78N 87.17W
12/17/2019 M1.45 INCH TODD KY MESONET
MESONET STATION EKTK2 1.9 S ELKTON.
0310 PM HEAVY RAIN 7 NNW HOPKINSVILLE 36.95N 87.52W
12/17/2019 M1.44 INCH CHRISTIAN KY MESONET
MESONET STATION PGHL HOPKINSVILLE 6 N.
0200 PM HEAVY RAIN 2 WNW GRAND RIVERS 37.02N 88.27W
12/17/2019 M1.44 INCH LIVINGSTON KY CO-OP OBSERVER
CO-OP OBSERVER STATION KYDK2 1.9 W GRAND
RIVERS.
0215 PM HEAVY RAIN 3 NW POWDERLY 37.27N 87.20W
12/17/2019 M1.42 INCH MUHLENBERG KY MESONET
MESONET STATION GFSK2 GREENVILLE KY.
1000 AM HEAVY RAIN 8 SSW GRACEY 36.78N 87.72W
12/17/2019 M1.40 INCH TRIGG KY MESONET
MESONET STATION CDZK2 7.7 SW GRACEY.
0310 PM HEAVY RAIN 4 SW CADIZ 36.83N 87.86W
12/17/2019 M1.32 INCH TRIGG KY MESONET
MESONET STATION CADZ CADIZ 4 SW.
0900 AM HEAVY RAIN 5 S GRAND RIVERS 36.93N 88.22W
12/17/2019 M1.27 INCH MARSHALL KY COCORAHS
COCORAHS STATION KY-MH-7 GRAND RIVERS 5.1 S.
0700 AM HEAVY RAIN 1 SE REIDLAND 37.00N 88.52W
12/17/2019 M1.24 INCH MCCRACKEN KY COCORAHS
COCORAHS STATION KY-MK-10 PADUCAH 8.1 SE.
0800 AM HEAVY RAIN 2 SSW CALVERT CITY 37.00N 88.37W
12/17/2019 M1.19 INCH MARSHALL KY COCORAHS
COCORAHS STATION KY-MH-6 CALVERT CITY 2.5
SSW.
0302 PM HEAVY RAIN 6 ENE HAZEL 36.54N 88.22W
12/17/2019 M1.17 INCH CALLOWAY KY MESONET
MESONET STATION FW3304 NEW CONCORD KY.
0900 AM HEAVY RAIN 1 SSE HOPKINSVILLE 36.84N 87.48W
12/17/2019 M1.17 INCH CHRISTIAN KY MESONET
MESONET STATION HPKK2 1.2 SE HOPKINSVILLE.
0310 PM HEAVY RAIN 4 NNE WINGO 36.70N 88.72W
12/17/2019 M1.12 INCH GRAVES KY MESONET
MESONET STATION PRYB MAYFIELD 6 SW.
0310 PM HEAVY RAIN 5 NNE BENTON 36.92N 88.34W
12/17/2019 M1.05 INCH MARSHALL KY MESONET
MESONET STATION DRFN BENTON 4 N.
1200 PM HEAVY RAIN 4 WNW CERULEAN 36.98N 87.78W
12/17/2019 M1.05 INCH CALDWELL KY MESONET
MESONET STATION CBBK2 4.3 W CERULEAN.
0315 PM HEAVY RAIN 3 NW POWDERLY 37.27N 87.20W
12/17/2019 M1.02 INCH MUHLENBERG KY MESONET
MESONET STATION GFSK2 3.2 NW POWDERLY KY.
0310 PM HEAVY RAIN 2 WSW CENTRAL CITY 37.29N 87.16W
12/17/2019 M1.02 INCH MUHLENBERG KY MESONET
MESONET STATION CCTY GREENVILLE 6 N.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
354 PM CST TUE DEC 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MURRAY 36.61N 88.31W
12/17/2019 M2.42 INCH CALLOWAY KY CO-OP OBSERVER
CO-OP OBSERVER STATION MRYK2 MURRAY KY.
0600 AM HEAVY RAIN 1 SSE AURORA 36.76N 88.14W
12/17/2019 M2.35 INCH MARSHALL KY CO-OP OBSERVER
CO-OP OBSERVER STATION KNLK2 KENLAKE RESORT
KY.
0600 AM HEAVY RAIN 2 WNW CADIZ 36.88N 87.85W
12/17/2019 M2.15 INCH TRIGG KY CO-OP OBSERVER
CO-OP OBSERVER STATION CADK2 CADIZ KY 2 NNW.
0700 AM HEAVY RAIN HOPKINSVILLE 36.86N 87.49W
12/17/2019 M2.12 INCH CHRISTIAN KY COCORAHS
COCORAHS STATION KY-CH-6 HOPKINSVILLE KY 0.3
NW.
0700 AM HEAVY RAIN 1 SW HERNDON 36.70N 87.62W
12/17/2019 M2.12 INCH CHRISTIAN KY CO-OP OBSERVER
CO-OP OBSERVER STATION HRNK2 HERNDON KY 4
SW.
0600 AM HEAVY RAIN 2 WNW CADIZ 36.88N 87.85W
12/17/2019 M2.00 INCH TRIGG KY CO-OP OBSERVER
CO-OP OBSERVER STATION CADK2 CADIZ KY 2 NNW.
0600 AM HEAVY RAIN 5 W FULTON 36.51N 88.97W
12/17/2019 M1.97 INCH FULTON KY COCORAHS
COCORAHS STATION KY-FT-1 FULTON 5.0 W.
0325 PM HEAVY RAIN 4 NNW MURRAY 36.67N 88.33W
12/17/2019 M1.94 INCH CALLOWAY KY MESONET
MESONET STATION AP881 MURRAY KY.
0317 PM HEAVY RAIN 4 SE HERNDON 36.67N 87.56W
12/17/2019 M1.94 INCH CHRISTIAN KY MESONET
MESONET STATION EW0636 HERNDON KY.
0545 AM HEAVY RAIN 3 NNW CADIZ 36.90N 87.84W
12/17/2019 M1.85 INCH TRIGG KY COCORAHS
COCORAHS STATION KY-TG-3 CADIZ KY 2 NNW.
0830 AM HEAVY RAIN 5 NNW FORT CAMPBELL NOR 36.72N 87.48W
12/17/2019 M1.84 INCH CHRISTIAN KY COCORAHS
COCORAHS STATION KY-CH-9 OAK GROVE KY 4.6
NW.
0335 PM HEAVY RAIN 1 W MURRAY 36.61N 88.34W
12/17/2019 M1.76 INCH CALLOWAY KY MESONET
MESONET STATION MRRY MURRAY 1 W.
0700 AM HEAVY RAIN 1 WNW GUTHRIE 36.65N 87.18W
12/17/2019 M1.69 INCH TODD KY COCORAHS
COCORAHS STATION KY-TD-2 GUTHRIE KY 0.8 WNW.
0331 PM HEAVY RAIN 5 ENE GRACEY 36.92N 87.58W
12/17/2019 M1.68 INCH CHRISTIAN KY MESONET
MESONET STATION FW2085 PRINCETON KY.
0200 PM HEAVY RAIN 2 SSW ELKTON 36.78N 87.17W
12/17/2019 M1.61 INCH TODD KY MESONET
MESONET STATION EKTK2 1.9 S ELKTON.
0100 PM HEAVY RAIN 2 SE MURRAY 36.59N 88.30W
12/17/2019 M1.61 INCH CALLOWAY KY MESONET
MESONET STATION MURK2 1.6 SE MURRAY.
0335 PM HEAVY RAIN 2 N HOPKINSVILLE 36.88N 87.49W
12/17/2019 M1.56 INCH CHRISTIAN KY MESONET
MESONET STATION HPKCH 1 N HOPKINSVILLE KY.
1215 PM HEAVY RAIN 2 NE HOPKINSVILLE 36.88N 87.47W
12/17/2019 M1.56 INCH CHRISTIAN KY MESONET
MESONET STATION HLWK2 1.8 NE HOPKINSVILLE.
1215 PM HEAVY RAIN 3 E HOPKINSVILLE 36.85N 87.43W
12/17/2019 M1.53 INCH CHRISTIAN KY MESONET
MESONET STATION HLBK2 3.4 E HOPKINSVILLE.
0700 AM HEAVY RAIN 1 SE MADISONVILLE 37.33N 87.50W
12/17/2019 M1.53 INCH HOPKINS KY COCORAHS
COCORAHS STATION KY-HP-13 MADISONVILLE KY
0.7 SE.
0326 PM HEAVY RAIN 2 WNW FORT CAMPBELL NOR 36.67N 87.50W
12/17/2019 M1.52 INCH CHRISTIAN KY AWOS
AWOS STATION KHOP FORT CAMPBELL KY.
0335 PM HEAVY RAIN 7 NNW HOPKINSVILLE 36.95N 87.52W
12/17/2019 M1.50 INCH CHRISTIAN KY MESONET
MESONET STATION PGHL HOPKINSVILLE 6 N.
0310 PM HEAVY RAIN 1 W MURRAY 36.61N 88.34W
12/17/2019 M1.48 INCH CALLOWAY KY MESONET
MESONET STATION MRRY MURRAY 1 W.
0332 PM HEAVY RAIN 3 W SEDALIA 36.64N 88.66W
12/17/2019 M1.47 INCH GRAVES KY MESONET
MESONET STATION DW9711 MAYFIELD.
0221 PM HEAVY RAIN 3 SW GOLDON POND 36.78N 88.06W
12/17/2019 M1.42 INCH TRIGG KY MESONET
MESONET STATION LBLK2 GOLDEN POND KY.
1230 PM HEAVY RAIN 5 N PEMBROKE 36.85N 87.35W
12/17/2019 M1.34 INCH CHRISTIAN KY MESONET
MESONET STATION HLHK2 5.2 N PEMBROKE.
0700 AM HEAVY RAIN 1 SE MADISONVILLE 37.33N 87.50W
12/17/2019 M1.34 INCH HOPKINS KY COCORAHS
COCORAHS STATION KY-HP-13 MADISONVILLE KY
0.7 SE.
0200 PM HEAVY RAIN 1 SSE HOPKINSVILLE 36.84N 87.48W
12/17/2019 M1.26 INCH CHRISTIAN KY MESONET
MESONET STATION HPKK2 1.2 SE HOPKINSVILLE.
0335 PM HEAVY RAIN 4 NNE WINGO 36.70N 88.72W
12/17/2019 M1.23 INCH GRAVES KY MESONET
MESONET STATION PRYB MAYFIELD 6 SW.
0300 PM HEAVY RAIN 2 WNW GRAND RIVERS 37.02N 88.27W
12/17/2019 M1.22 INCH LIVINGSTON KY CO-OP OBSERVER
CO-OP OBSERVER STATION KYDK2 1.9 W GRAND
RIVERS.
0900 AM HEAVY RAIN 1 SSE HOPKINSVILLE 36.84N 87.48W
12/17/2019 M1.18 INCH CHRISTIAN KY MESONET
MESONET STATION HPKK2 1.2 SE HOPKINSVILLE.
0700 AM HEAVY RAIN 1 WNW GUTHRIE 36.65N 87.18W
12/17/2019 M1.15 INCH TODD KY COCORAHS
COCORAHS STATION KY-TD-2 GUTHRIE KY 0.8 WNW.
0800 AM HEAVY RAIN 3 W FARIDEALING 36.85N 88.29W
12/17/2019 M1.12 INCH MARSHALL KY MESONET
MESONET STATION BENK2 3.0 W FARIDEALING.
0335 PM HEAVY RAIN 5 NNE BENTON 36.92N 88.34W
12/17/2019 M1.11 INCH MARSHALL KY MESONET
MESONET STATION DRFN BENTON 4 N.
0700 AM HEAVY RAIN 2 NE HANSON 37.44N 87.44W
12/17/2019 M1.10 INCH HOPKINS KY COCORAHS
COCORAHS STATION KY-HP-1 HANSON KY 2.2 NE.
0332 PM HEAVY RAIN 6 ENE HAZEL 36.54N 88.22W
12/17/2019 M1.08 INCH CALLOWAY KY MESONET
MESONET STATION FW3304 NEW CONCORD KY.
0600 AM HEAVY RAIN 2 N CAPE GIRARDEAU 37.34N 89.54W
12/17/2019 M1.04 INCH CAPE GIRARDEAU MO COCORAHS
COCORAHS STATION MO-CG-13 CAPE GIRARDEAU MO
2 N.
&&The national radar mosaic for the moment the first event began.
2 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2019Every state in 2019This day in weather historyWarnings in Kentucky, December 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 865651, 865652.